# SDR ABXR2019010800002

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 64,534 hours, 28,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Part time: 64,534 hours, 28,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW SKIN CORRODED AT OVERWING FILL PORT.
